MathSciNet Relay Station
MathSciNet bibliographic data
MR2172844 60C05 (60G09 60J10 60K05)
Young, James E. Binary sequential representations of random partitions. Bernoulli 11 (2005), no. 5, 847–861.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement